Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

MATHEMATICS (714 journals)            First | 1 2 3 4     

Showing 401 - 538 of 538 Journals sorted alphabetically
Journal of mathematical and computational science     Open Access   (Followers: 2)
Journal of Mathematical and Fundamental Sciences     Open Access  
Journal of Mathematical Behavior     Hybrid Journal   (Followers: 6)
Journal of Mathematical Chemistry     Hybrid Journal   (Followers: 5)
Journal of Mathematical Finance     Open Access   (Followers: 6)
Journal of Mathematical Imaging and Vision     Hybrid Journal   (Followers: 6)
Journal of Mathematical Logic     Hybrid Journal   (Followers: 2)
Journal of Mathematical Sciences     Hybrid Journal  
Journal of Mathematical Sciences and Applications     Open Access   (Followers: 2)
Journal of Mathematical Sociology     Hybrid Journal   (Followers: 3)
Journal of Mathematics     Open Access  
Journal of Mathematics and Statistics     Open Access   (Followers: 6)
Journal of Mathematics and Statistics Studies     Open Access  
Journal of Mathematics and the Arts     Hybrid Journal   (Followers: 1)
Journal of Mathematics Education at Teachers College     Open Access   (Followers: 5)
Journal of Mathematics in Industry     Open Access  
Journal of Mathematics Research     Open Access  
Journal of Metallurgy     Open Access   (Followers: 9)
Journal of Modern Mathematics Frontier     Open Access  
Journal of Multidisciplinary Modeling and Optimization     Open Access   (Followers: 1)
Journal of Multivariate Analysis     Hybrid Journal   (Followers: 15)
Journal of Nonlinear Analysis and Optimization : Theory & Applications     Open Access   (Followers: 4)
Journal of Nonlinear Mathematical Physics     Hybrid Journal   (Followers: 2)
Journal of Nonlinear Science     Hybrid Journal   (Followers: 1)
Journal of Numerical Cognition     Open Access   (Followers: 1)
Journal of Optimization     Open Access   (Followers: 5)
Journal of Peridynamics and Nonlocal Modeling     Hybrid Journal  
Journal of Progressive Research in Mathematics     Open Access   (Followers: 1)
Journal of Pseudo-Differential Operators and Applications     Hybrid Journal  
Journal of Pure and Applied Algebra     Full-text available via subscription   (Followers: 3)
Journal of Quantitative Linguistics     Hybrid Journal   (Followers: 6)
Journal of Scientific Computing     Hybrid Journal   (Followers: 19)
Journal of Scientific Research     Open Access  
Journal of Symbolic Computation     Hybrid Journal   (Followers: 2)
Journal of the Australian Mathematical Society     Full-text available via subscription  
Journal of the Egyptian Mathematical Society     Open Access  
Journal of the Indian Mathematical Society     Hybrid Journal  
Journal of the Institute of Mathematics of Jussieu     Hybrid Journal  
Journal of the London Mathematical Society     Hybrid Journal   (Followers: 3)
Journal of the Nigerian Mathematical Society     Open Access  
Journal of Theoretical and Applied Physics     Open Access   (Followers: 9)
Journal of Topology and Analysis     Hybrid Journal  
Journal of Transport and Supply Chain Management     Open Access   (Followers: 10)
Journal of Turbulence     Hybrid Journal   (Followers: 7)
Journal of Universal Mathematics     Open Access  
Journal of Urban Regeneration & Renewal     Full-text available via subscription   (Followers: 8)
JRAMathEdu : Journal of Research and Advances in Mathematics Education     Open Access   (Followers: 5)
JUMLAHKU : Jurnal Matematika Ilmiah STKIP Muhammadiyah Kuningan     Open Access  
JURING (Journal for Research in Mathematics Learning)     Open Access  
Jurnal Didactical Mathematics     Open Access   (Followers: 5)
Jurnal Matematika     Open Access  
Jurnal Matematika, Sains, Dan Teknologi     Open Access  
Jurnal Natural     Open Access  
Jurnal Pendidikan Matematika Raflesia     Open Access  
Jurnal Penelitian Pembelajaran Matematika Sekolah     Open Access  
Jurnal Penelitian Sains (JPS)     Open Access  
Jurnal Riset Pendidikan Matematika     Open Access  
Jurnal Sains Matematika dan Statistika     Open Access  
Jurnal Tadris Matematika     Open Access  
Jurnal Teknologi dan Sistem Komputer     Open Access  
Kontinu : Jurnal Penelitian Didaktik Matematika     Open Access  
Kreano, Jurnal Matematika Kreatif-Inovatif     Open Access  
Le Matematiche     Open Access  
Lettera Matematica     Hybrid Journal  
Lietuvos Matematikos Rinkinys     Open Access  
Limits : Journal of Mathematics and Its Applications     Open Access  
Linear Algebra and its Applications     Full-text available via subscription   (Followers: 22)
Linear and Multilinear Algebra     Hybrid Journal   (Followers: 7)
Lithuanian Mathematical Journal     Hybrid Journal  
Lobachevskii Journal of Mathematics     Open Access  
Logic Journal of the IGPL     Hybrid Journal   (Followers: 1)
Logica Universalis     Hybrid Journal  
manuscripta mathematica     Hybrid Journal   (Followers: 1)
MaPan : Jurnal Matematika dan Pembelajaran     Open Access  
Marine Genomics     Hybrid Journal   (Followers: 1)
Matemáticas, Educación y Sociedad     Open Access  
Matematicheskie Zametki     Full-text available via subscription  
Mathematica Scandinavica     Full-text available via subscription   (Followers: 1)
Mathematical Analysis and its Contemporary Applications     Open Access   (Followers: 1)
Mathematical Communications     Open Access  
Mathematical Computation     Open Access   (Followers: 1)
Mathematical Geosciences     Hybrid Journal   (Followers: 4)
Mathematical Journal of Interdisciplinary Sciences     Open Access   (Followers: 1)
Mathematical Medicine and Biology: A Journal of the IMA     Hybrid Journal   (Followers: 1)
Mathematical Methods in the Applied Sciences     Hybrid Journal   (Followers: 3)
Mathematical Methods of Statistics     Hybrid Journal   (Followers: 4)
Mathematical Modelling and Analysis     Open Access   (Followers: 1)
Mathematical Modelling of Natural Phenomena     Open Access   (Followers: 1)
Mathematical Models and Methods in Applied Sciences     Hybrid Journal   (Followers: 1)
Mathematical Notes     Hybrid Journal  
Mathematical Proceedings of the Cambridge Philosophical Society     Full-text available via subscription   (Followers: 2)
Mathematical Programming Computation     Hybrid Journal   (Followers: 2)
Mathematical Sciences     Open Access  
Mathematical Social Sciences     Hybrid Journal   (Followers: 1)
Mathematical Theory and Modeling     Open Access   (Followers: 6)
Mathematical Thinking and Learning     Hybrid Journal   (Followers: 4)
Mathematics and Statistics     Open Access   (Followers: 2)
Mathematics Education Forum Chitwan     Open Access   (Followers: 2)
Mathematics Education Journal     Open Access   (Followers: 4)
Mathematics Education Research Journal     Partially Free   (Followers: 16)
Mathematics of Control, Signals, and Systems (MCSS)     Hybrid Journal   (Followers: 5)
Mathematics Teacher: Learning and Teaching PK-12     Full-text available via subscription   (Followers: 9)
Mathematics Teaching in the Middle School     Full-text available via subscription   (Followers: 8)
Mathematische Annalen     Hybrid Journal   (Followers: 2)
Mathematische Nachrichten     Hybrid Journal   (Followers: 1)
Mathematische Semesterberichte     Hybrid Journal  
Mathematische Zeitschrift     Hybrid Journal   (Followers: 2)
MATICS     Open Access  
Matrix Science Mathematic     Open Access   (Followers: 1)
Measurement Science Review     Open Access   (Followers: 3)
Mediterranean Journal of Mathematics     Hybrid Journal  
Memetic Computing     Hybrid Journal  
Mendel : Soft Computing Journal     Open Access  
Metaheuristics     Hybrid Journal  
Metals and Materials International     Hybrid Journal   (Followers: 1)
Metascience     Hybrid Journal   (Followers: 1)
Metrology and Instruments / Метрологія та прилади     Open Access  
Milan Journal of Mathematics     Hybrid Journal  
MLQ- Mathematical Logic Quarterly     Hybrid Journal   (Followers: 1)
Modelling in Civil and Environmental Engineering     Open Access   (Followers: 4)
MONA : Matematik- og Naturfagsdidaktik     Hybrid Journal  
Monatshefte fur Mathematik     Hybrid Journal  
Moroccan Journal of Pure and Applied Analysis     Open Access  
Moscow University Mathematics Bulletin     Hybrid Journal  
MSOR Connections     Open Access   (Followers: 1)
Multiscale Modeling and Simulation     Hybrid Journal   (Followers: 2)
MUST : Journal of Mathematics Education, Science and Technology     Open Access   (Followers: 4)
Nagoya Mathematical Journal     Hybrid Journal   (Followers: 1)
Nano Research     Hybrid Journal   (Followers: 4)
Nanotechnologies in Russia     Hybrid Journal  
Natural Resource Modeling     Hybrid Journal  
New Mathematics and Natural Computation     Hybrid Journal   (Followers: 1)
Nonlinear Analysis     Hybrid Journal   (Followers: 1)
Nonlinear Analysis : Modelling and Control     Open Access   (Followers: 1)
Nonlinear Analysis: Hybrid Systems     Hybrid Journal  
Nonlinear Analysis: Real World Applications     Hybrid Journal   (Followers: 1)
Nonlinear Differential Equations and Applications NoDEA     Hybrid Journal  
North Carolina Journal of Mathematics and Statistics     Open Access  
Note di Matematica     Open Access  
NTM Zeitschrift für Geschichte der Wissenschaften, Technik und Medizin     Hybrid Journal   (Followers: 3)
Numeracy : Advancing Education in Quantitative Literacy     Open Access   (Followers: 1)
Numerical Analysis and Applications     Hybrid Journal   (Followers: 1)
Numerical Functional Analysis and Optimization     Hybrid Journal   (Followers: 3)
Numerical Linear Algebra with Applications     Hybrid Journal   (Followers: 7)
Numerische Mathematik     Hybrid Journal  
Open Journal of Discrete Mathematics     Open Access   (Followers: 3)
Open Journal of Modelling and Simulation     Open Access   (Followers: 2)
Operations Research Letters     Hybrid Journal   (Followers: 11)
Optimization Letters     Hybrid Journal   (Followers: 2)
Optimization Methods and Software     Hybrid Journal   (Followers: 6)
Opuscula Mathematica     Open Access  
Order     Hybrid Journal  
ORiON     Open Access  
P-Adic Numbers, Ultrametric Analysis, and Applications     Hybrid Journal  
PAMM : Proceedings in Applied Mathematics and Mechanics     Free  
Parallel Processing Letters     Hybrid Journal   (Followers: 3)
Peking Mathematical Journal     Hybrid Journal  
Periodica Mathematica Hungarica     Full-text available via subscription   (Followers: 1)
Petroleum Science     Open Access  
Philosophia Mathematica     Hybrid Journal   (Followers: 1)
Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences     Full-text available via subscription   (Followers: 9)
PNA. Revista de Investigación en Didáctica de la Matemática     Open Access  
Polar Science     Hybrid Journal   (Followers: 3)
Positivity     Hybrid Journal  
Press Start     Open Access   (Followers: 1)
Prime Number     Full-text available via subscription  
Probability in the Engineering and Informational Sciences     Hybrid Journal   (Followers: 1)
Problemy Peredachi Informatsii     Full-text available via subscription  
Proceedings - Mathematical Sciences     Open Access   (Followers: 5)
Proceedings of the American Mathematical Society, Series B     Open Access   (Followers: 4)
Proceedings of the Edinburgh Mathematical Society     Hybrid Journal  
Proceedings of the Institution of Civil Engineers - Engineering and Computational Mechanics     Hybrid Journal   (Followers: 2)
Proceedings of the Latvian Academy of Sciences. Section B: Natural, Exact and Applied Sciences     Open Access   (Followers: 1)
Proceedings of the London Mathematical Society     Hybrid Journal   (Followers: 5)
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences     Full-text available via subscription   (Followers: 6)
Proceedings of the Royal Society of Edinburgh Section A Mathematics     Full-text available via subscription  
Proceedings of the Steklov Institute of Mathematics     Hybrid Journal  
Progress in Photovoltaics: Research & Applications     Hybrid Journal   (Followers: 6)
Proyecciones : Revista de Matematica     Open Access   (Followers: 1)
Publications Mathématiques de Besançon : Algèbre et Théorie des Nombres     Open Access  
Publications Mathématiques de L'IHÉS     Hybrid Journal   (Followers: 4)
Punjab University Journal of Mathematics     Open Access   (Followers: 1)
Pure Mathematics and Applications     Open Access  
Pythagoras     Open Access  
Quaestiones Mathematicae     Hybrid Journal  
Qualitative Theory of Dynamical Systems     Hybrid Journal  
Quantum Studies : Mathematics and Foundations     Hybrid Journal   (Followers: 2)
Quarterly Journal of Mathematics     Hybrid Journal  
Rare Metals     Hybrid Journal   (Followers: 2)
Recreational Mathematics Magazine     Open Access  
REDIMAT : Journal of Research in Mathematics Education     Open Access   (Followers: 6)
REMAT : Revista Eletrônica da Matemática     Open Access  
Rendiconti del Circolo Matematico di Palermo     Hybrid Journal  
Reportes Científicos de la FaCEN     Open Access  
Research in Mathematics Education     Hybrid Journal   (Followers: 13)
Research in Nondestructive Evaluation     Hybrid Journal   (Followers: 7)
Research in Number Theory     Hybrid Journal   (Followers: 1)
Research in the Mathematical Sciences     Open Access  
Research Journal of Pure Algebra     Open Access   (Followers: 1)
Researches in Mathematics     Open Access  

  First | 1 2 3 4     

Similar Journals
Journal Cover
Journal of the Australian Mathematical Society
Journal Prestige (SJR): 0.46
Citation Impact (citeScore): 1
Number of Followers: 0  
 
  Full-text available via subscription Subscription journal
ISSN (Print) 1446-7887 - ISSN (Online) 1446-8107
Published by Cambridge University Press Homepage  [353 journals]
  • JAZ volume 112 issue 3 Cover and Front matter

    • Free pre-print version: Loading...

      Pages: 1 - 2
      PubDate: 2022-05-10
      DOI: 10.1017/S1446788721000288
       
  • JAZ volume 112 issue 3 Cover and Back matter

    • Free pre-print version: Loading...

      Pages: 1 - 2
      PubDate: 2022-05-10
      DOI: 10.1017/S144678872100029X
       
  • REALIZING METRICS OF CURVATURE $\mathbf {\leq -1}$ ON CLOSED SURFACES IN
           FUCHSIAN ANTI-DE SITTER MANIFOLDS

    • Free pre-print version: Loading...

      Authors: LABENI; HICHAM
      Pages: 312 - 334
      Abstract: We prove that any metric with curvature less than or equal to (in the sense of A. D. Alexandrov) on a closed surface of genus greater than is isometric to the induced intrinsic metric on a space-like convex surface in a Lorentzian manifold of dimension with sectional curvature . The proof is by approximation, using a result about isometric immersion of smooth metrics by Labourie and Schlenker.
      PubDate: 2021-02-19
      DOI: 10.1017/S1446788720000506
       
  • A HYDRODYNAMICAL HOMOTOPY CO-MOMENTUM MAP AND A MULTISYMPLECTIC
           INTERPRETATION OF HIGHER-ORDER LINKING NUMBERS

    • Free pre-print version: Loading...

      Authors: MITI; ANTONIO MICHELE, SPERA, MAURO
      Pages: 335 - 354
      Abstract: In this paper a homotopy co-momentum map (à la Callies, Frégier, Rogers and Zambon) transgressing to the standard hydrodynamical co-momentum map of Arnol’d, Marsden, Weinstein and others is constructed and then generalized to a special class of Riemannian manifolds. Also, a covariant phase space interpretation of the coadjoint orbits associated to the Euler evolution for perfect fluids, and in particular of Brylinski’s manifold of smooth oriented knots, is discussed. As an application of the above homotopy co-momentum map, a reinterpretation of the (Massey) higher-order linking numbers in terms of conserved quantities within the multisymplectic framework is provided and knot-theoretic analogues of first integrals in involution are determined.
      PubDate: 2021-02-11
      DOI: 10.1017/S1446788720000518
       
  • GENERATORS OF FINITE FIELDS WITH PRESCRIBED TRACES

    • Free pre-print version: Loading...

      Authors: REIS; LUCAS, RIBAS, SÁVIO
      Pages: 355 - 366
      Abstract: This paper explores the existence and distribution of primitive elements in finite field extensions with prescribed traces in several intermediate field extensions. Our main result provides an inequality-like condition to ensure the existence of such elements. We then derive concrete existence results for a special class of intermediate extensions.
      PubDate: 2021-05-27
      DOI: 10.1017/S1446788721000094
       
  • LIE-TYPE DERIVATIONS OF NEST ALGEBRAS ON BANACH SPACES AND RELATED TOPICS

    • Free pre-print version: Loading...

      Authors: WEI; FENG, ZHANG, YUHAO
      Pages: 391 - 430
      Abstract: Let be a Banach space over the complex field and be the algebra of all bounded linear operators on . Let be a nontrivial nest on , be the nest algebra associated with , and be a linear mapping. Suppose that is an th commutator defined by n indeterminates . It is shown that L satisfies the rule for all
      PubDate: 2021-09-29
      DOI: 10.1017/S1446788721000148
       
  • INFINITARY COMMUTATIVITY AND ABELIANIZATION IN FUNDAMENTAL GROUPS

    • Free pre-print version: Loading...

      Authors: BRAZAS; JEREMY, GILLESPIE, PATRICK
      Pages: 289 - 311
      Abstract: Infinite product operations are at the forefront of the study of homotopy groups of Peano continua and other locally path-connected spaces. In this paper, we define what it means for a space X to have infinitely commutative -operations at a point . Using a characterization in terms of the Specker group, we identify several natural situations in which this property arises. Maintaining a topological viewpoint, we define the transfinite abelianization of a fundamental group at any set of points in a way that refines and extends previous work on the subject.
      PubDate: 2020-11-23
      DOI: 10.1017/S1446788720000427
       
  • SECOND ORDER SUBEXPONENTIALITY AND INFINITE DIVISIBILITY

    • Free pre-print version: Loading...

      Authors: WATANABE; TOSHIRO
      Pages: 367 - 390
      Abstract: We characterize the second order subexponentiality of an infinitely divisible distribution on the real line under an exponential moment assumption. We investigate the asymptotic behaviour of the difference between the tails of an infinitely divisible distribution and its Lévy measure. Moreover, we study the second order asymptotic behaviour of the tail of the th convolution power of an infinitely divisible distribution. The density version for a self-decomposable distribution on the real line without an exponential moment assumption is also given. Finally, the regularly varying case for a self-decomposable distribution on the half line is discussed.
      PubDate: 2020-06-22
      DOI: 10.1017/S1446788720000208
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.238.24.209
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-